On certain multipoint boundary valued problems
Rachůnková, Irena
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 28 (1989), p. 43-60 / Harvested from Czech Digital Mathematics Library
Published online : 1989-01-01
Classification:  34B10,  34B15
@article{120222,
     author = {Irena Rach\r unkov\'a},
     title = {On certain multipoint boundary valued problems},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {28},
     year = {1989},
     pages = {43-60},
     zbl = {0711.34022},
     mrnumber = {1053727},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120222}
}
Rachůnková, Irena. On certain multipoint boundary valued problems. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 28 (1989) pp. 43-60. http://gdmltest.u-ga.fr/item/120222/

Conti. R. Equazioni differenziali ordinarie quasilineari con condizioni lineari, Ann.mat.pura ed appl., 57 (1962), 49-61. (1962) | MR 0141841 | Zbl 0105.29402

Coppel W.A. Disconjugacy, Springer-Verlag, Berlin-Heidelberg-New York, 1971. (1971) | MR 0460785 | Zbl 0224.34003

Hardy G.H.; Littlewood J.E.; Pólya G. Inequalities, (Russian), IL, Moscow, 1970. (1970)

Hartman P. Ordinary Differential equations, (Russian), Mir, Moscow, 1970. (1970) | MR 0352574 | Zbl 0214.09101

Kiguradze I.T. Some singular boundary value problems for ordinary differential equations, (Russian), Tbilisi, Univ.Press, 1975. (1975) | MR 0499402

Lomtatidze A.G. On certain singular three-point boundary value problem, (Russian), Trudy IPM Tbilisi, 17 (1986), 122-134. (1986) | MR 0853277

Rachůnková I. A four-point problem for differential equations of the second order, submitted. | Zbl 0715.34033

Rachůnková I. Existence and uniqueness of solutions of four-point boundary value problems for 2nd order differential equations, submitted. | Zbl 0695.34016

Rachůnková I. (n+1)-point boundary value problem for differential equations of the n-th order, (Russian), Trudy IPM Tbilisi, to appear.

Rachůnková I. Existence and uniqueness of solutions of (n+1)-point value problems for differential equations of the n-th order, Ann.mat.pura ed.appl,to appear. | MR 1042840 | Zbl 0693.34010

Sansone G. Ordinary differential equations, (Russian), IL, Moscow, 1953. (1953)